Posted by Irene on July 1, 1999, at 0:25:38
In reply to Re: Prozac vs. Wellbutrin, posted by jamie on June 30, 1999, at 17:21:39
I'd be very interested to hear anyone's experiences with a combo treatment of Adderall (or other stim) and Wellbutrin
> > I am taking Prozac for the past six years to elevate depression
> > symptoms. The only side effect I am experiencing is complete
> > disappearance of sexual drive. I was advised by the psychiatrist to
> > switch to Wellbutrin, which supposedly has all the benefits of Prozac
> > but is not effecting sexual drive. I am a little bit scared to switch
> > because I am afraid of some other complications I might start to
> > experience. Plus, I don't even know if Wellbutrin will really make my
> > sexual "zombiness" dissapear. Could you please give me an advice.
> > Thank You, A.A.
> If you're doing well on Prozac, other than the sex, it might be worth considering treating the sexual side effects before completely switching. There are countless accounts of folks who did well with a drug, quit for some reason, and find out later it never works like it did the first time (assuming the one you switched to didn't work out and you decided to go back). Many docs add Wellbutrin to the Prozac, give it a month or two to see if it helps. Another sex-aid sometimes is a stimulant like a Ritalin or Adderal. You might even feel better than just the Prozac by itself. Anyway, sometimes it's better to try treating the side effect first if the drug is working before trying to switch. Hope this helps. Good luck. jamie.